MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR SWAN-GANZ BIPOLAR PACING CATHETER (FOR INSERTION VIA SUPERIOR VENA CAVA); CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES, PR SWAN-GANZ BIPOLAR PACING CATHETER (FOR INSERTION VIA SUPERIOR VENA CAVA); CATHETER, FLOW DIRECTED
Model Number D97130F5
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use, the d97130f5 swan-ganz pacing catheter from lot 65419175 would not capture or work for pacing.They had to open another box which ended up working that time.No patient harm.It is unclear if the devices are available for return.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
The complaint affected unit was not returned for evaluation; therefore a product non-conformance or device failure could not be confirmed.Without the return of the product, it is not possible to determine if damages or defects exist on the product, nor can any manufacturing nonconformance, failure mode, root cause, or potential contributing factors be identified.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.As part of the manufacturing process a 100% of the units go through electrical inspection.The instructions for use (ifu) provides instructions for preparation and insertion procedure steps.The ifu also includes the following precautions: "avoid forceful wiping or stretching of the catheter during testing and cleaning as not to break the electrode wire circuitry" and "since proper functioning of the pacing catheter depends on the electrical continuity of its electrodes and internal wires, care should be exercised when handling the catheter." a device history record review was completed and documented that the device met all specifications upon distribution.

Brand Name
SWAN-GANZ BIPOLAR PACING CATHETER (FOR INSERTION VIA SUPERIOR VENA CAVA)
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key19305103
Report Number2015691-2024-03559
Device Sequence Number6397321
Product Code DYG
UDI-Device Identifier00690103150438
UDI-Public(01)00690103150438(17)251203(11)231204(10)65419175
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K822723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2025
Device Model NumberD97130F5
Device Lot Number65419175
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown